RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1743–1749 (Mi de8846)  

Partial Differential Equations

Local solvability of a coupled problem in thermoviscoelasticity

V. P. Orlov

Voronezh State University

Full text: PDF file (1004 kB)

English version:
Differential Equations, 1995, 31:10, 1712–1720

Bibliographic databases:
UDC: 517.958
Received: 25.03.1995

Citation: V. P. Orlov, “Local solvability of a coupled problem in thermoviscoelasticity”, Differ. Uravn., 31:10 (1995), 1743–1749; Differ. Equ., 31:10 (1995), 1712–1720

Citation in format AMSBIB
\Bibitem{Orl95}
\by V.~P.~Orlov
\paper Local solvability of a coupled problem in thermoviscoelasticity
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1743--1749
\mathnet{http://mi.mathnet.ru/de8846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433895}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1712--1720


Linking options:
  • http://mi.mathnet.ru/eng/de8846
  • http://mi.mathnet.ru/eng/de/v31/i10/p1743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019